# SDR ASAA2016011614819

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,373 hours, 2,416 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Part number: 1016755
- Condition: Failed
- Location: L1 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEATED.  ACFT GROUNDED. ACCOMPLISHED WHCU BITE ON LT SIDE WINDOW.  HISTORY SHOWS WINDOW SENSOR FAULT.  MOVED SENSOR WIRE AT TERMINAL D TO SPARE TERMINAL D.  BITE TESTS GOOD. REF FIM 30-41, TASK 811.
